# SDR UIEA2020081421761

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,643 hours, 20,339 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOP APPROX 2 HR 30 MIN INTO FLIGHT. HEARD GRINDING NOISE WXR RADAR FAIL MESSAGE ON BOTH MFDS.( COULD NOT DUPLICATE. PERFORMED OPS CK PER AMM 34-43-00. OPS CK NORMAL. )
